# SDR WVER0201621500002

- Difficulty date: February 15, 2016
- Submitted: February 15, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 15,756 hours, 15,394 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: CC670140651
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 15,756 hours, 15,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, INBD FLAP VANE ACTUATOR, ATTACH BRACKET AND HARDWARE CORRODED.
